RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Number Theory, 2017, Volume 178, Pages 31–39 (Mi jnt2)  

Shifted character sums with multiplicative coefficients, II

K. Gonga, C. Jiabcd, M.A. Koroleve

a Department of Mathematics, Henan University, Kaifeng, Henan 475004, PR China
b Institute of Mathematics, Academia Sinica, Beijing 100190, PR China
c Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, PR China
d School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, PR China
e Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Str., 8, 119991, Moscow, Russia

Funding Agency Grant Number
National Natural Science Foundation of China 11671119
11371344
11321101
National Basic Research Program of China 2013CB834202
Russian Science Foundation 14-11-00433
The first author is supported by the National Natural Science Foundation of China (Grant No. 11671119). The second author is supported by the National Key Basic Re-search Program of China (Project No. 2013CB834202) and the National Natural Science Foundation of China (Grant No. 11371344 and Grant No. 11321101). The work of the last author is supported by Russian Science Foundation (Grant No. 14-11-00433) and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.jnt.2017.02.006


Bibliographic databases:

ArXiv: 1611.06577v1
Document Type: Article
Received: 26.01.2017
Accepted:27.02.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jnt2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019